# SDR SWIA200412796

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 1,576 hours, 1,493 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6719
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE - RIGHT SPOILERON.  REMOVED AND REPLACED RT SPOILERON INBOARD PCU IAW CRJ MM 27-62-01.  OPS AND LEAK CHECK GOOD.
